# SDR ERAA96225

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151EH
- Make and model: Bolkms BO105S
- Aircraft serial: S706
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Sump Cover
- Part number: 6888547
- Condition: Leak
- Location: Pt Sump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P.T. SUMP COVER WAS SENT FOR OVERHAUL .  PART HAS 28.7 HRS T.S.O. AND IS  LEAKING AT BOLT HOLE AS MARKED .
